MAUDE Adverse Event Report: AKROS MEDICAL, INC FIBULINK REMOVAL KIT; WASHER, BOLT NUT

AKROS MEDICAL, INC FIBULINK REMOVAL KIT; WASHER, BOLT NUT
Model Number FGS-1300
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/05/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device history lot part number:fgs-1300.Synthes lot number: 20e005.Supplier lot number: n/a.Release to warehouse date: 24jun2020.Expiration date: n/a.Supplier: (b)(6).No ncrs were generated during production.Review of the device history record showed that there were no issues during the manufacture of this product, and any subcomponents, which would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, the fibulink syndesmosis repair kit and fibulink removal kit did not engage internal threads.It was unknown if there was a surgical delay.The procedure outcome was unknown.There was no patient consequence.This complaint involves two (2) devices.This report is for one (1) fibulink® removal kit.This is report 2 of 2 for (b)(4).
 
Event or Problem Description
It was reported that during an open reduction internal fixation (orif) of the ankle on (b)(6) 2020, the fibulink syndesmosis repair kit and fibulink removal kit did not engage internal threads.The procedure was completed by using a regular 3.5 cortex screw.There was no surgical delay and no patient consequence reported.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10: additional narrative: b3, b5, d10.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: e1: facility information updated.G3: updated.H6: updated.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
FIBULINK REMOVAL KIT
Common Device Name
WASHER, BOLT NUT
Manufacturer (Section D)
AKROS MEDICAL, INC
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key10770770
Report Number3013401747-2020-00013
Device Sequence Number1721041
Product Code HTN
UDI-Device Identifier00863176000324
UDI-Public(01)00863176000324
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFGS-1300
Device Catalogue NumberFGS-1300
Device Lot Number20E005
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/05/2020
Supplement Date Received by Manufacturer11/03/2020
12/21/2020
Initial Report FDA Received Date11/02/2020
Supplement Report FDA Received Date11/25/2020
12/31/2020
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FIBULINK® SYNDESMOSIS REPAIR KIT/SS